# SDR GRAA9537

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Engine: Pwa JT8D219
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Sense Line
- Condition: Loose
- Location: Rt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON THE 8TH OF JULY, 1995, AIRCRAFT N1075T EXPERIENCED A LOW SPEED TAKEOFF ABORT.  AIRCRAFT RETURNED TO GATE AT LAUGHLIN/BULLHEAD CITY, AIRPORT.  MAINTENANCE DISCOVERED A MALFUNCTIONING ENGINE COMPRESSOR BLEED AIR VALVE CONTROL SYSTEM CAUSED THE RIGHT ENGINE TO NOT FULLY DEVELOP TAKEOFF RATED POWER.  UPON INVESTIGATION, MAINTENANCE DISCOVERED 3 LOOSE BLEED AIR CONTROL SENSE LINES.  AFTER TIGHTENING AND RESAFETYING THESE LINES, THE RIGHT ENGINE PERFORMED WITHIN PRESCRIBED PARAMETERS.  AIRCRAFT RETURNED TO SERVICE.  (X)
